# SDR YENA2023033100307

- Difficulty date: March 27, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 05783
- Aircraft time: 33,699 hours, 10,737 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#771, BOS-CUN. 'FUME EVENT IN DESCENT AT 4000. FLIGHT ATTENDANTS NOTICED AS WELL AND A FEW PEOPLE ARE FEELING DIZZY & NAUSEOUS; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 NO 1C PER TSM 05-50-00-810-08S A TSM 05-50-00-085 D. A/C OK FOR SERVICE. NO PREVIOUS HISTORY. MCC CHRIS NOTIFIED.'
